# SDR IPXA09556371

- Difficulty date: May 31, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TWO EACH DENTS AT BULK CARGO COMPT AT FRAME STA 1480, ABOVE AND BELOW STRINGER S-26L.  DENTS WERE FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101.  CUT OUT DAMAGED AREA IAW SRM 53-00-07-2R5 FIG 201.  HFEC CUT OUT AND EXISTING HOLES IAW NTM51-00-01PT6/-16PT6, NO CRACKS FOUND.  FAB REPAIR PARTS ON MAE TR T9/794718 5 ACCOMPLISHED REPAIR IAW SRM 53-00-07-2R5 FIG 201, DET I, EA757-5362-27-A1886 AND UPS EO B757-5210-33917-A.
